# SDR DALA2018051603373

- Difficulty date: May 15, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N895AT
- Make and model: Boeing 717-200
- Aircraft serial: 55047
- Aircraft time: 37,921 hours, 25,823 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Ac Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE TAIL SECTION WALKWAY, LOWER EMERGENCY LIGHTS ARE INOPERATIVE. MAINTENANCE FOUND THAT THE B5-200 POWER SUPPLY AND BATTERY PACK ARE BAD. REPLACED THE B5-200 POWER SUPPLY AND BATTERY PACK REF AMM 33-51. LIGHT OPERATION NOW CHECKS GOOD.
